MathSciNet Relay Station
MathSciNet bibliographic data
MR2607494 (2011g:47041) 47B07 (46B50 47B10)
Delgado, J. M.; Piñeiro, C.; Serrano, E. Operators whose adjoints are quasi $p$-nuclear. Studia Math. 197 (2010), no. 3, 291–304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement